# SDR CAL950537

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 64,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 31J - INSPECTION FOUND A 14 INCH CRACK IN THE LEFT MLG WHEEL WELL AFT BULKHEAD LOWER CIRCUMFERENTIAL ANGLE (PREVIOUSLY STOP DRILLED).  THE CHORD WAS REPLACED IAW SERVICE BULLETIN 737-53-1088 AND ECRA 5310-03133.  (M)
